# SDR SWAA071337

- Difficulty date: March 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 9,556 hours, 5,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LOOSE AT 4 ABC.  SECURED EEPLS TRACK PER MM.
